# SDR PLGA92795E1

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4561 - BOS-ACK - DURING CLIMB-OUT, THE MAIN CABIN DOOR HANDLE WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  THE DOOR WAS CONFIRMED LATCHED AND THE DOOR WARNING HANDLE LIGHT WAS DEFERRED PER MEL 57-70-1.  AIRCRAFT WAS RETURNED TO SERVICE.  ON SEPT 28, THE SWITCH FOR THE HANDLE LIGHT WAS ADJUSTED AND THE SYSTEM OPS CHECKED GOOD.  MEL SIGNED OFF AND AIRCRAFT RELEASED TO SERVICE.  (M)
